# SDR USAASB96156

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - MAINTENANCE FOUND MULTIPLE INTERIOR OVERHEAD EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE RESEATED CANNON PLUG ON POWER SUPPLY.  OPS CHECK GOOD.  (M)
